MathSciNet Relay Station
MathSciNet bibliographic data
MR801335 (87b:46058) 46J15 (30H05)
Mortini, Raymond The Forelli problem concerning ideals in the disk algebra $A({\bf D})$. Proc. Amer. Math. Soc. 95 (1985), no. 2, 261–264.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement